# SDR USAA2010121593073

- Difficulty date: December 13, 2010
- Submitted: December 16, 2010
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 44,445 hours, 18,157 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: D53370622200
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C3 - MAJOR REPAIR - DEEP WEAR ON RIGHT MAIN LANDING GEAR FORWARD HINGE ATTACH FITTING LUG AT FR42, -Y230.  REPAIRED RIGHT MAIN LANDING GEAR FORWARD HINGE ATTACH FITTING LUG AT FR42, -Y230 IAW EA 116646.
